Steroid reduction success but suffering :(

Hiya!

I've finally managed to get off the horrid little smarties after 4 months and 3 attempt at the reduction I have now been steroid free for 3 days ... And am feeling awful!!!

I've been suffering with fatigue, joint pains, bad stomach, insomnia etc. I can't seem to figure out how long it takes for them to fully get out the system .... It appears to vary from person to person.

Has anyone else experienced these symptons after stopping the steroids after a long course?

Hope everyone is doing well

Jilly xx

2 Replies

oldestnewest
  • Hi Moomoo,Great to hear you got off the pred.Hang in there and you will start to pick up.I had a yuck time last year but think most go through it on reduction.Freshair helps a lot. Take care lots of love xxx

  • So glad you are doing so well and you have given me the ability to hang in there as i am doing the same as you, i am down to fifteen mil after six years on them daily. To me at the moment its a living hell, aches and pains but worst of all is the dizziness. doctor said it wont be easy to come off them completely as my body as been so dependant on them for so long, he said i will get side affects and withdrawal symptons from it and each day i feel like going back up on my dose but i dont want as the they have so many side affects when i take them at a high dose, so hang in there as i remember before when stoping the steroids i felt terrible for a fewdays then i picked up after the body got used to not having them, take care and keep strong

You may also like...